# SDR ASAA0210329

- Difficulty date: November 27, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654583446
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 328-344, RIGHT BUTTOCK LINE 11 CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM.  (M)
